# SDR ASAA2018110896769

- Difficulty date: July 19, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BELOW FLOOR, FR70 AT Y765 MOUNT HOLE IS GALLED. GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 51-42-11.
